MAUDE Adverse Event Report: NINGBO JUSTLIVE ELECTRICAL APPLIANCE CO., LTD DRIVE; HEATING PAD

NINGBO JUSTLIVE ELECTRICAL APPLIANCE CO., LTD DRIVE; HEATING PAD
Model Number RTLAGF-HP-STD
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 01/30/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a heating pad on january 30th.The initial reporter stated that her mom "received burns from a heating pad" on her arm and " has been in pain from blistering." the unit has not been returned for evaluation and no additional information is available at this time.Drive devilbiss healthcare is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update as soon as additional information becomes available.

Brand Name
DRIVE
Common Device Name
HEATING PAD
Manufacturer (Section D)
NINGBO JUSTLIVE ELECTRICAL APPLIANCE CO., LTD
no. 77, ketai rd.
wangchun industrial park,
haishu district, ningbo zhejiang, 31517 1
CH  315171
MDR Report Key13656593
Report Number2438477-2022-00011
Device Sequence Number1944574
Product Code IRT
UDI-Device Identifier00822383511160
UDI-Public822383511160
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/02/2022
Report Date (Section F) 03/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberRTLAGF-HP-STD
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/30/2022
Device Age34 MO
Event Location Home
Date Report to Manufacturer03/03/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/02/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Date Report Sent to FDA03/02/2022